Intimacy 2018

Intimacy 2018
Saturday, September 29, 2018, 7:30 AM - 12:00 PM
Location: Harvest Bible Chapel (Main Campus) | Worship Center, 3800 E. 53rd Street, Davenport, IA US 52807

Spiritually, Relationally, Sexually

Carve out some time to invest in your marriage.  Come to Intimacy 2018, a marriage conference which will give you the tools and insights to grow in your intimacy with God and each other.  Be transformed and experience the intimacy and joy that God intends.  It should be a fun experience that includes four alternating sessions of teaching and then directed “speed dates” with your spouse.

Come refresh, renew or repair your relationship.

Saturday morning, September 29, 2018, 8:30 a.m. to noon – Light Breakfast at 7:30 a.m.

Cost:  $50 per couple

Child care is available.

Click Here to Register

Agenda

7:30 a.m.              Light breakfast and registration
8:30 a.m.              Welcome/Intro
8:45 a.m.              Communication  -  Matt Loehr
9:15 a.m.              Speed Date:  15 Minutes
9:30 a.m.              Friends/Hobbies  -  Matt Loehr
10:00 a.m.           Speed Date:  15 Minutes

10:15 a.m.           BREAK

10:30 a.m.           Faith and Values  -  Matt Loehr
11:00 a.m.           Speed Date:  15 Minutes
11:15 a.m.           Sex and Romance  -  Jason Taylor
11:45 a.m.           Speed Date:  15 Minutes
12:00 p.m.           Closing 

Add to Calendar